Divisible points of compact convex sets

G. R. Wood*

*Corresponding author for this work

    Research output: Contribution to journalArticle

    Abstract

    By associating with an affine dependence the resultant of a related probability measure, we are able to define the set of divisible points, D(K), of a compact convex set K. Some general properties of D(K) are discussed, and its equivalence with a set recently introduced by Reay for convex polytopes demonstrated. For polytopes, D(K) is a continuous image of a projective space. A conjecture concerning D(K) is settled affirmatively for cubes.

    Original languageEnglish
    Pages (from-to)351-365
    Number of pages15
    JournalIsrael Journal of Mathematics
    Volume54
    Issue number3
    DOIs
    Publication statusPublished - Oct 1986

    Fingerprint Dive into the research topics of 'Divisible points of compact convex sets'. Together they form a unique fingerprint.

  • Cite this